# SDR UALA2012011300285

- Difficulty date: January 12, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 86,020 hours, 13,702 cycles
- Engine: Pwa PW4060
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Row 37
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 37 MIDDLE SECTION OF SEATS COMING UNATTACHED FROM FLOOR ON RIGHT SIDE.  SECURED SEAT ASSEMBLY IN TRACK.
